# SDR DXTA20082915

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 1,222 hours, 964 cycles
- Engine: Pwa PW545A
- Engine time: 930 hours, 722 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 10052742
- Part serial: F64882
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 930 hours, 722 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR1 ENGINE FUEL BOOST PUMP LIGHT FLASHED UPON DESCENT. A FEW SECONDS AFTER THE FLASH THE NR1 ENGINE FAILED.  REMOVED/REPLACED FUEL METERING UNIT, FUEL FLOW DIVIDER, AND FUEL FLOW TRANSMITTER. REMOVED FUEL LINES AND INSPECTED FOR CONTAMINATION, NONE FOUND, REINSTALLED. REPLACED FUEL FILTER IAW PWC MM 3052242R-7 CH 73-10-05. PERFORMED GROUND CHECKS FOLLOWING MAJOR COMPONENT REPAIR/REPLACEMENT IAW PWC MM 3052242S-7 CH 71-00-00. OPERATED ENGINE AT 80 PERCENT N1 FOR ONE HOUR. NO FAULTS FOUND, ENGINE OPERATES NORMALLY.
